Canadian Journal of Gastroenterology and Hepatology

Canadian Journal of Gastroenterology and Hepatology / 2002 / Article

Brief Communication | Open Access

Volume 16 |Article ID 245249 | https://doi.org/10.1155/2002/245249

Mohammed Y Al-Ghamdi, Dickran A Malatjalian, Sander Veldhuyzen van Zanten, "Causation: Recurrent Collagenous Colitis Following Repeated Use of NSAIDs", Canadian Journal of Gastroenterology and Hepatology, vol. 16, Article ID 245249, 2 pages, 2002. https://doi.org/10.1155/2002/245249

Causation: Recurrent Collagenous Colitis Following Repeated Use of NSAIDs

Received08 Aug 2001
Accepted24 Sep 2002

Abstract

A case in which a patient who on two occasions developed watery diarrhea and proven collagenous colitis shortly after taking nonsteroidal anti-inflammatory drugs is described. The case report suggests a causal relationship.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views66
Downloads282
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.